CWE and inject Vicodin?
Posted July 18 2008 - 08:11 AM
Thoughts, ideas, etc?
so far Ive heard it's not good to inject, due to the tylenol and such. Is that the only reason? And if so, can I CWE or some other method to separate it well enough to inject?
Posted July 18 2008 - 05:16 PM
Just eat them or CWE them
Posted July 18 2008 - 05:21 PM
Back from the rabbit hole
Posted July 18 2008 - 09:27 PM
Posted July 20 2008 - 09:14 AM
Reguardless, why is doing a cold water extraction or any other separation tecnique better for injesting? I am only figuring that, that way you can take more if you remove a lot of the tylenol to help your liver and make you less sick.....true?
Posted July 20 2008 - 07:26 PM
Posted July 20 2008 - 09:39 PM
Percodan,percoset,etc. High end pain killers like OC's,Dilaudid,Morphine,
some Ms Contins etc same thing with amphetamine type pills you should not shoot up lower end ones like Ritalin,Adderall,etc but the high end speedy pills that are powerful and don't have all the dam binders and fillers and are water soluble you can shoot like Desoxyn,Dexedrine,etc. so its not all pills are bad to inject only certain ones. And the bottom line is the lower form non potent pills are not even worth slaming its just so dam pointless.
Posted July 22 2008 - 01:06 PM
Posted July 22 2008 - 01:15 PM
Posted July 22 2008 - 01:17 PM
So, why is CWE vicoden from the APAP any better?(for injesting that is) Are the effects better?
It hits ya a little faster but the reason you do a cwe is cause you get most of the APAP out.. but you can't get it all out cause APAP is also soulable in water a little bit..
You only need to do a CWE if you take more than 400mgs of APAP in a day..
I take 2150mgs a day of APAP now for 3 years and my liver and kidneys are still in excellent shape.. I get tested every 6 months
Posted July 22 2008 - 07:03 PM
listen to Oxy. taking large amounts of acetaminophen(aka APAP aka Tylenol) is really the most dangerous part of the low end opiate pills (percocet, vicodin, etc) because taking more than about 2000mgs a day is dangerous, and taking anything exceeding 4000mgs a day is just plain dumb. If you are just taking a few vic's or perc's a day then don't worry about it unless you are going to be doing it for a long period of time, but if the total APAP content of your pills will exceed 4000mgs a day or so, do a CWE and save your liver and kidneys the damage. The last thing you want is to need a liver transplant five years down the road.
Get High - Be Safe,
Posted July 24 2008 - 08:16 AM
Posted October 09 2008 - 07:15 AM
Posted October 09 2008 - 08:47 AM
Hydrocodone is injectable.
oxycodone is better.
the process to injeect your vicodin would be to get about 20 of them, crush them up, do a cold water extraction, evaporate, then do a warm water extraction with a filter. you may have to evaporate and filter AGAIN after that to get the 200mgs of hydro to fit into the syringe and by this time you have wasted so much time you might as well have just ate the pills or drank the CWE water.
don't try to slam your vicodin.
"These psychedelic substances cause hysterical psychoses in people who have not taken them..."
- Timothy Leary
Posted October 09 2008 - 10:00 AM
Posted October 09 2008 - 07:41 PM
If you are going to waste your veins injecting something, inject something that is worth injecting....like something that has a LOW bioavailaibility. Hydrocodone/Oxycodone/Methadone all have very high oral bioavailabilities....so you are better off to take them by mouth or the intranasal route, then by injecting them.
Hydromorphone/Morphine and some others, have HORRIBLE bioavailability when taken orally or the intranasal route, so when you IV them you are going to get quite a rush...but not so much with others like Oxy and Hydro.
CWE is to take the tylenol/APAP out so you can take them orally, it's not a practice that you should do so you can snort/inject the remaining substance.
Posted October 10 2008 - 10:49 PM
Posted October 10 2008 - 10:51 PM
i just buy some kodone pills(7.5 mg of hydrocodone and 325 of APAP) what are the effects thats pill are suppossed to do? i just get nausea and drowzines, are those effects produce by the APAP? if i do the CWE, what effects hydrocodone have? how many pills will be safe to crush? when i get the bitter liquid and after i drink it, what effects it will produce?
I wouldn't even bother doing a cwe on those, from reading your posts you seem unexperienced with opiates. The nausea and drowziness is from the hydrocodone, thats some of the side effects. Only do a CWE if you plan on eating more than 10 at once.
Posted October 10 2008 - 11:05 PM
^ Isn't only 60-70 percent of oxycodone absorbed when snorting oxy? With shooting it it'd be like 95-100 percent? So thats a pretty big difference.
Oral Oxycodone is higher then intranasal. That is what I was speaking from.
Posted October 11 2008 - 08:18 AM
Posted October 11 2008 - 09:37 AM
Whats the b/a for eating them?
Oxycodone-oral 60-87% intranasal- 55-70%
Posted June 12 2010 - 09:27 AM
A simple process to do this is to take the Vicodin tablets and drop them in a cup of boiling water and stir them untill they dissolve. This will cause the ingredients of the Vicodin to separate. The hydrocodone (synthetic form of codeine) is water soluble and will dissolve into the water. However, the acetaminophen (Tylenol) and the inactive ingredients will stay in powder form. Cool the solution with ice cubes. Now break off the filter to a cigarette. Stick the hypodermic needle into the filter and suck up the liquid part of the solution. This will filter out almost all of the powder.
Warning: Injection of opiates is much more potent than ingestion. One who does this should be very careful not to overdose. Also track marks are nasty."
Posted June 12 2010 - 09:31 AM
Posted June 12 2010 - 01:24 PM
Posted June 12 2010 - 07:03 PM
Posted June 12 2010 - 07:35 PM
And while yes you can shoot pills (I've done countless oc's myself), it still isnt that great for you as a lot of pills have binders and starches that if you make a habit outta shootin pills all the time it will catch up with you. If anyone has ever noticed a 'heavy' feeling in your lungs after shooting ms contins and such, thats the starch collecting in your lungs.
Just cause something dont kill you now doesn't mean it is good for you, just look at cigs (I admit I am a smoker too, Newports none the less) But in the end nothin is good for you these days, even the sun will kill ya.
0 user(s) are reading this topic
0 members, 0 guests, 0 anonymous users